# SDR 06FDEA2300

- Difficulty date: June 15, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 75,721 hours, 31,216 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED L/E SKIN LOWER SIDE, AT STA XOS 912 HAS A REPAIR DOUBLER 5.5 X 4 INCHES.  REMOVED REPAIR IAW SRM 57-30-00 VOL 1, FABRICATED PART IAW DETAIL PART TRAVELER N01228 AND IAW SRM 57-10-00 FIG 68 VOL 1.
